# SDR DALA2022061704247

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 21,789 hours, 2,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 EMERGENCY EXIT SIGNS INOPERATIVE LOCATIONS 103. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT ON GND. CIDS 1 + 2 RESET CARRIED OUT AS PRECAUTION. (2281209)
